# SDR AALA2018082909003

- Difficulty date: August 9, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 52,950 hours, 21,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566022
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT BETWEEN BS 947.5 AND 967, RBL 50.  REPLACED THE FLOOR SUPPORT IAW 51-00-05 & SRM 51-40-02.
